You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

The Laplace-Poisson Mixed Equation

K. P. Williams
American Journal of Mathematics
Vol. 44, No. 3 (Jul., 1922), pp. 217-224
DOI: 10.2307/2370526
Stable URL:
Page Count: 8
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 5 references.

  • *
    R. F. Borden, "On the Laplace-Poisson Mixed Equation," AMERICAN JOURNAL OF MATHEMATICS, Vol. XLII, 1920, pp. 257-277.
  • *
    K. P. Williams, "The Solutions of Non-Homogeneous Linear Difference Equations and their Asymptotic Form," Transactions of the American Math. Soc., V ol. XIV (1913), pp. 209-240.
  • *
    G. D. Birkhoff, "General Theory of Linear Difference Equations," Transactions of the American Math. Soc., Vol. 12 (1911),'pp. 243-284.
  • *
    Williams, loc. cit., § 3.
  • *
    Williams, loc. cit., § 2.